# SDR DHL2002804005

- Difficulty date: May 13, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 310 10 INCHES BELOW DOOR HANDLE HAS .45 CRACK THOUGH SKIN A-PIT DOOR.  INSTALLED MAJOR REPAIR A-PIT DOOR 10 INCHES BELOW DOOR HANDLE PER BOEING  MESSAGE DHL-CVG-02-00026H & DRAWING REF A DHLL020510/2 REF B FAX REPAIR SKETCH.
